# SDR CA011231003

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,114 hours
- Engine: Pwa PT6A28
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 5036430821
- Condition: Burned
- Location: Buss Feeder
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HAD MULTIPLE FAILURES WHEN COMING IN TO LAND,  SOME EXTERIOR AND INTERIOR LIGHTS WOULD NOT WORK AND THE LANDING GEAR WOULD NOT COME DOWN.  THE PILOT EXTENDED THE GEAR MANUALLY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT NR 1 BUSS FEEDER DIODE BURNT. THE RT NR 1 BUSS FEEDER DIODE WAS REPLACED, NR 2 BUSS FEEDER DIODE WAS REPLACED AND THE RT NR 1 BUSS FEEDER WIRE CONNECTOR PIN WAS ALSO REPLACED AT THE RT CIRCUIT BREAKER PANEL. BEECHCRAFT HAS AN INSPECTION EVERY 800 HOURS THAT WOULD HAVE IDENTIFIED THE PROBLEM DIODE BEFORE THIS HAPPENED, THIS AIRCRAFT WAS 150 HOURS AWAY FROM THAT INSPECTION. I SUBMITTED ANOTHER SDR ON THIS SUBJECT SEE CONTROL NUMBER 19991230038
